X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (75) 75
mathematics, applied (36) 36
mathematics, general (35) 35
analysis (22) 22
studies (20) 20
mathematical models (19) 19
algorithms (18) 18
mathematical analysis (14) 14
statistics & probability (14) 14
computer simulation (13) 13
models (12) 12
research (12) 12
approximation (11) 11
index medicus (11) 11
applications of mathematics (10) 10
convergence (9) 9
economics (9) 9
mathematics, interdisciplinary applications (9) 9
numerical analysis (9) 9
optimization (9) 9
algebra (8) 8
biology (8) 8
operators (8) 8
spaces (8) 8
computer science (7) 7
economic models (7) 7
economic theory (7) 7
general-class (7) 7
humans (7) 7
mathematical & computational biology (7) 7
social sciences, mathematical methods (7) 7
artificial intelligence (6) 6
continuity (6) 6
mathematical methods in physics (6) 6
physics (6) 6
theorems (6) 6
anisotropy (5) 5
besov classes (5) 5
computer science, artificial intelligence (5) 5
decomposition (5) 5
dirichlet problem (5) 5
dynamics (5) 5
economics / management science (5) 5
engineering (5) 5
estimators (5) 5
female (5) 5
functional analysis (5) 5
latent class analysis (5) 5
mathematical optimization (5) 5
mechanics (5) 5
models, statistical (5) 5
operations research & management science (5) 5
partial differential equations (5) 5
physics, mathematical (5) 5
polynomials (5) 5
probability (5) 5
simulation (5) 5
social classes (5) 5
stability (5) 5
statistics (5) 5
besov class (4) 4
boundary conditions (4) 4
calculus (4) 4
calculus of variations and optimal control; optimization (4) 4
design (4) 4
differential equations (4) 4
economics general (4) 4
equations (4) 4
euclidean jordan algebra (4) 4
geometry (4) 4
hölder’s inequality (4) 4
inference (4) 4
kolmogorov width (4) 4
male (4) 4
mathematical functions (4) 4
methods (4) 4
model (4) 4
multidisciplinary sciences (4) 4
research article (4) 4
sobolev classes (4) 4
systems (4) 4
usage (4) 4
41a25 (3) 3
41a46 (3) 3
90c25 (3) 3
analysis of pdes (3) 3
animals (3) 3
applied mathematics (3) 3
article (3) 3
bias (3) 3
bounds (3) 3
classification (3) 3
classrooms (3) 3
complex systems (3) 3
computational mathematics and numerical analysis (3) 3
computer imaging, vision, pattern recognition and graphics (3) 3
computer science, software engineering (3) 3
density (3) 3
dynamical systems (3) 3
econometrics (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Acta Mathematica Sinica, English Series, ISSN 1439-8516, 2/2009, Volume 25, Issue 2, pp. 279 - 286
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 1997, Issue 5, pp. 449 - 458
Quadrature formulas are considered for classes of smooth functions Wpr, Bpr,(?) with bounded mixed derivative or difference. For the classes of functions... 
quadrature | optimal | Besov | methods | formula | class | number-theoretic
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 1 - 20
The present paper introduces the Szasz-Durrmeyer type operators based on Boas-Buck type polynomials which include Brenke type polynomials, Sheffer polynomials... 
Ditzian-Totik modulus of smoothness | weighted modulus of continuity | Lipschitz class function | MATHEMATICS | MATHEMATICS, APPLIED | APPROXIMATION | CONVERGENCE | DERIVATIVES | POLYA-EGGENBERGER DISTRIBUTION | BOUNDED VARIATION | Functions (mathematics) | Operators (mathematics) | Theorems | Approximation | Mathematical analysis | Polynomials | Smoothness | 41A25 | 41A36 | 41A10 | Research
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2018, Volume 370, Issue 12, pp. 8581 - 8612
Journal Article
Science in China Series A: Mathematics, ISSN 1006-9283, 5/1997, Volume 40, Issue 5, pp. 449 - 458
Quadrature formulas are considered for classes of smooth functions W p r , B p r , θ with bounded mixed derivative or difference. For the classes of functions... 
number-theoretic methods | Mathematics | Applications of Mathematics | optimal quadrature formula | Besov class | K RO MULTIDISCIPLINARY SCIENCES | MULTIDISCIPLINARY SCIENCES
Journal Article
Science in China, Series A: Mathematics, Physics, Astronomy, ISSN 1006-9283, 1997, Volume 40, Issue 5, pp. x1 - 458
Journal Article
Sbornik Mathematics, ISSN 1064-5616, 2010, Volume 201, Issue 11, pp. 1689 - 1713
Journal Article
Information, ISSN 1343-4500, 01/2012, Volume 15, Issue 1, pp. 83 - 90
In this paper, we investigate information complexity of integration of the Sobolev classes with bounded mixed derivative in the Monte Carlo setting. We develop... 
Integration problem | Monte Carlo algorithm | Sobolev class with mixed derivative | Information complexity | ENGINEERING, MULTIDISCIPLINARY | APPROXIMATION
Journal Article
2012, Universitext, ISBN 1447128060, 480
The theory of elliptic boundary problems is fundamental in analysis and the role of spaces of weakly differentiable functions (also called Sobolev spaces) is... 
Differential equations, Elliptic | Functional analysis | Function spaces | Differential equations, Partial | Mathematics
eBook
Monatshefte für Mathematik, ISSN 0026-9255, 7/2018, Volume 186, Issue 3, pp. 407 - 438
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 2009, Volume 33, Issue 2, pp. 151 - 158
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 2008, Volume 152, Issue 1, pp. 20 - 51
We obtain estimates on the order of best approximation by polynomials and ridge functions in the spaces L q of classes of s-monotone radial functions which... 
[formula omitted]-Monotone functions | Ridge functions | Polynomials | Radial functions | s-Monotone functions | MATHEMATICS | polynomials | WIDTHS | radial functions | ridge functions | SOBOLEV-TYPE CLASSES | s-monotone functions
Journal Article
Journal Article
Statistics, ISSN 0233-1888, 11/2019, Volume 53, Issue 6, pp. 1251 - 1268
In deconvolution in with mixing density and kernel h, the mixture density is estimated with MDE having upper -error rate, in probability or in risk; . In one... 
Deconvolution | Vapnik-Chervonenkis classes | plug-in upper error/risk bounds | minimum distance estimation | totally positive kernels
Journal Article
Social Choice and Welfare, ISSN 0176-1714, 9/2007, Volume 29, Issue 2, pp. 271 - 293
The Moulin-Shenker rule is a non-linear solution concept for solving heterogeneous cost sharing problems. It is the unique continuous rule with the properties... 
Capital costs | Marginal costs | Linear transformations | Cost allocation | Economic costs | Game theory | Partial derivatives | Cost functions | Production costs | class eco B | Economic Theory | Economics general | Economics / Management Science | JOINT COSTS | CONSISTENCY | SITUATIONS | PRICES | AXIOMS | SOCIAL SCIENCES, MATHEMATICAL METHODS | ECONOMICS | ALLOCATION | Studies | Social sciences | Theory | Cost sharing
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2020, Volume 373, Issue 5, pp. 3375 - 3422
We consider the Stokes and Navier-Stokes equations in a bounded domain with analytic boundary. We present a direct, robust, energy-type approach for... 
EXISTENCE | GEVREY-CLASS REGULARITY | DISSIPATION | Stokes equation | SPACE ANALYTICITY | Gevrey regularity | EQUATIONS | bounded domain | INVISCID LIMIT | MATHEMATICS | Real analyticity | ZERO-VISCOSITY LIMIT | SPATIAL ANALYTICITY | HALF-SPACE | EULER
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.